# SDR VNAA20250102029

- Difficulty date: December 2, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: 601R134001
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING OF RH AILERON LUG #6 WAS MEASURED AND WAS FOUND OUT LIMITS BY STANDARD (NOMINAL MEASUREMENT).  BUSHING OF RH AILERON LUG #6 WAS FABRICATED PER REO 670-57-61-107 REV- B
